# SDR DALA2025120508916

- Difficulty date: December 3, 2025
- Submitted: December 5, 2025
- Operation: Air carrier
- Aircraft: N895AT
- Make and model: Boeing 717-200
- Aircraft serial: 55047
- Aircraft time: 49,331 hours, 35,124 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Pitot Tube
- Condition: Faulted
- Location: Zone 300
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB/DE- RETURNED ATL DUE TO RUDDER PITOT HEAT FAIL MESSAGE.   REPLACED RUDDER LIMITER PITOT PROBE. MESSAGE CLEARED. OPS CHECK GOOD.(7974434)
